# SDR 97FDEA00743

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65192912
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0392 004, WHILE WORKING (NR 0246) FOUND CRACK IN 740 BULKHEAD WEB AT BLO, WL 168 AND CORROSION AT LBL 6, WL 170 AND AT RBL 1 AND 2 WL 170.
